BibTeX record journals/acta/Biskup78

download as .bib file

@article{DBLP:journals/acta/Biskup78,
  author    = {Joachim Biskup},
  title     = {On the Complementation Rule for Multivalued Dependencies in Database
               Relations},
  journal   = {Acta Inf.},
  volume    = {10},
  pages     = {297--305},
  year      = {1978},
  url       = {http://dx.doi.org/10.1007/BF00264322},
  doi       = {10.1007/BF00264322},
  timestamp = {Tue, 11 Jan 2011 17:19:49 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/acta/Biskup78},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}